# SDR CALA2016010800033

- Difficulty date: January 7, 2016
- Submitted: January 8, 2016
- Operation: Air carrier
- Aircraft: N13718
- Make and model: Boeing 737724
- Aircraft serial: 28937
- Aircraft time: 55,452 hours, 19,008 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 3071BPEGPL
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R2 DOOR EMER EXIT LIGHT NOT WORKING AT LIGHT BAR AFT LIGHT.  REPLACED LAMP AT R2 DOOR EMER EXIT LIGHT IAW AMM 33-51-01.  OPERATIONS CHECKED GOOD.
